MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH VIPER SYSTEM CORTICAL FIX POLYAXIAL SCREW 5.5 4.35 X 35MM; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD

MEDOS INTERNATIONAL SàRL CH VIPER SYSTEM CORTICAL FIX POLYAXIAL SCREW 5.5 4.35 X 35MM; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Model Number 186731435
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Paralysis (1997)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional device product codes: mni, kwq, kwp, and mnh.Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a synthes employee.Initial reporter facility name: (b)(6).Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on an unknown date, the screw at the t6 pedicle had cut out and deviated into the spinal canal.On (b)(6) 2020 the patient underwent a posterior spinal fusion, screws were deployed at t6 left, t7 and t8.At the end of (b)(6) 2021, the patient experienced paralysis in the lower limbs due to the migration of the screw.On (b)(6) 2021 the screw that had migrated was removed.Concomitant device reported: rod (part number unknown, lot unknown, quantity unknown); screw (part number unknown, lot unknown, quantity unknown).This report involves one (1) viper system cortical fix polyaxial screw 5.5 4.35 x 35mm.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: e1: facility name.Investigation summar: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
VIPER SYSTEM CORTICAL FIX POLYAXIAL SCREW 5.5 4.35 X 35MM
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key11377820
Report Number1526439-2021-00357
Device Sequence Number3785977
Product Code NKB
UDI-Device Identifier10705034351414
UDI-Public(01)10705034351414
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K110216
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number186731435
Device Catalogue Number186731435
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/03/2021
Supplement Date Received by Manufacturer03/01/2021
Initial Report FDA Received Date02/25/2021
Supplement Report FDA Received Date03/26/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5.5 TI CORT FIX 4.35X35MM.; UNKNOWN RODS.; UNKNOWN RODS.; UNKNOWN SCREWS.; UNKNOWN SCREWS.; UNKNOWN RODS; UNKNOWN SCREWS
Outcome Attributed to Adverse Event Required Intervention;